# SDR 1838110

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: N8696
- Aircraft time: 4,823 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3541046119
- Condition: Cracked
- Location: Fuselage
- Part time: 4,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND CRACKED WHEN ASSIST STEP WAS REMOVED FOR REPAIR. THE FLOOR MUST BE REMOVED TO ACCESS THE ATTACHMENT NUTS. THE BULKHEAD HAD BEEN PREVIOUSLY REPAIRED (AIRCRAFT HAD BEEN INVOLVED IN A GEAR UP INCIDENT IN THE PAST) AND WAS CRACKED PAST THE REPAIR DOUBLER. A NEW BULKHEAD WAS INSTALLED. A CLOSE INSPECTION OF THE STRUCTURE SHOULD BE PERFORMED WHEN THE STEP IS REPAIRED AS THIS MAY BE THE ONLY TIME THE UNDERLYING MEMBERS CAN BE SEEN.
